# SDR 00FDEA00761

- Difficulty date: November 5, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 10,037 hours, 4,736 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752031
- Part serial: 93074H6601
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT SIDE WINDOW CRACKED DURING CRUISE.  REMOVED AND REPLACED LT SIDE FIXED WINDOW AND WINDOW HEAT PROTECTION UNIT.  WINDOW OPS CHECK GOOD.
